# SDR U2RA872LP2804

- Difficulty date: November 28, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- Aircraft time: 83,161 hours, 32,227 cycles
- Engine: Ge CFM562C1
- Engine time: 39,908 hours, 15,354 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM562C1
- Part serial: 693372
- Condition: Flamed Out
- Location: Nr 1
- Part time: 39,908 hours, 15,354 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FLAMED OUT TOP OF DESCENT AT IDLE.  RELIGHT PERFORMED IAW INFLIGHT ENGINE START PROCEDURES, OBSERVED NORMAL START AND INDICATION.
